Numerical invariants of surfaces in $${\mathbb P}^4$$ P 4 lying on small degree hypersurfaces - Archive ouverte HAL Access content directly
Journal Articles Geometriae Dedicata Year : 2019

Numerical invariants of surfaces in $${\mathbb P}^4$$ P 4 lying on small degree hypersurfaces

No file

Dates and versions

hal-02472847 , version 1 (10-02-2020)

Identifiers

Cite

Daniel Naie. Numerical invariants of surfaces in $${\mathbb P}^4$$ P 4 lying on small degree hypersurfaces. Geometriae Dedicata, 2019, 199 (1), pp.147-175. ⟨10.1007/s10711-018-0343-4⟩. ⟨hal-02472847⟩
11 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More